MAUDE Adverse Event Report: SMITH & NEPHEW, INC. OXINIUM FEM HD 12/14 28MM +8; PROSTHESIS,HIP,SEMICONSTRAIND,METL/CERAMIC/POLYMR,CEMNTDORNONPOROUS,UNCEMNTD

SMITH & NEPHEW, INC. OXINIUM FEM HD 12/14 28MM +8; PROSTHESIS,HIP,SEMICONSTRAIND,METL/CERAMIC/POLYMR,CEMNTDORNONPOROUS,UNCEMNTD
Catalog Number 71342808
Medical Device Problem Code Metal Shedding Debris (1804)
Health Effect - Clinical Codes Failure of Implant (1924); Injury (2348)
Date of Event 12/06/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a revision surgery was performed due to usury and loosing of metal rests.The surgeon replaced the implant with a longer oxinium head.
 
Additional Manufacturer Narrative
(b)(4).

Brand Name
OXINIUM FEM HD 12/14 28MM +8
Common Device Name
PROSTHESIS,HIP,SEMICONSTRAIND,METL/CERAMIC/POLYMR,CEMNTDORNONPOROUS,UNCEMNTD
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key7138075
Report Number1020279-2017-01320
Device Sequence Number18855368
Product Code LZO
UDI-Device Identifier03596010474179
UDI-Public03596010474179
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K021673
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/13/2017
Device Catalogue Number71342808
Device Lot Number07LM11519
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/11/2017
Supplement Date Received by Manufacturer12/11/2017
Initial Report FDA Received Date12/21/2017
Supplement Report FDA Received Date03/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age54 YR